It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


[SIZE=3][COLOR=Indigo][FONT=Comic Sans MS]

Hi Everyone! :jester:

I just wanted to let you all know that Joey was given his second Lidocaine IV Infusion at the Pain Management Center yesterday, which they tell him is a 'New' procedure. The last one in early December kept him pain free for 12 days, so we're hoping this one will last longer!

The Dr also put him back onto the Clonidine Patches because Joey's been experiencing tingling and numbness in his hands...the Dr said he needs to have his blood flowing everywhere as much as possible.

He's not scheduled again for 4 weeks, so hopefully this will last better.

Joey is currently taking double strength Percocets (10/325) when needed, and Celexa for Anti Depressant, Valium or Clonazepam for anxiety, and now will start with the Clonidine 3 patches again, which he had stopped when he freaked when he read death was a possible side effect. (The Clonidine Blocks worked very well for him too!)

I'll try to keep you updated when I can, since I'm Internetless right now!

Take care,
~Ange~ :angel: [/COLOR][/SIZE][/FONT]
[SIZE=4][COLOR=Blue]
Ange...that's great news about Joey :wave: I hope he gets longer this time or indeed there is a lowering of his pain levels that he can cope with.
I'm sorry you don't have easy access now to the internet, but when you can do let us have an update on Joey.
Best wishes to you both.

Hugs,
Edna xx
[SIZE=3][COLOR=Purple]Hi Ange,

Thanks for the update. I hope this infusion lasts a while. Let us know how Joey's doing when you are able.

Sharon :)[/COLOR][/SIZE]
Hi Everyone! :wave:

Well Joey it's been 4 days, and Joey's still doing OK....he's not pain-FREE, but he's able to walk pretty well and mad that I'm nagging him to keep walking, to keep 'pushing with those ankles" and "Rolling off the toes"....(I'm a PT now and I'm winging it!) ;) He does get sore from doing alot of walking, and I'm turning blue in the face trying to coach him that he must continue to push, especially if he plans to return to work in 4 wks...he should be in hard-core traiining! :blob_fire

For meds, he takes his Percocets when in pain, Celexa, and Valium or Clonazepam.

He's refusing right now to fill the prescription for the Clonidine 3 patches, because he detoxed from them suddenly before and had bad side effects, although he was also detoxing from other meds at the same time, he's convinced it was the Clonidine that gave him an awful acrid smell constantly in his mouth and nose for days, he was going crazy! :eek: Plus he read in his Pill Book about possible side effects including death and he doesn't want to take them.

The problem is that he also is having poor circulation in his veins....sometimes his fingers and toes are numb or tingly and asleep feeling and he has a tremor sort of squeezing his fingers open and closed that drives me insane to see...and I KNOW that started when he quit the Clonidine, and I believe he needs it to promote the circulation he needs! :dizzy:

I forgot to mention that he'd also asked his Pain Dr about an Appetite Stimulant, since he's lost over 50lbs, he was deathly gaunt for a while but now thankfully is looking healthier and is clearer minded...but he still has almost NO appetite, and is stuck on only eating Pound Cake, Ice Cream, and little powdered and frosted Donettes! Oh and Frozen Lasagna, although not every night but he tries to eat as much as he can. He'll try an occasional deli sandwich too, but whatever he eats, he's really just making himself eat it, not hungry or really enjoying it a whole lot. He doesn't drink the Ensure anymore that I had him on when he was looking deathly...it helped alot at the time, made into shakes with Haagen Daaz, but he burned out when he went through a month long battle with horrible stomach side effects we finally figured out were Zoloft! We switched to Celexa, and he's feeling better now.

Anyway, when he asked for an Appetite Stimulant, the Pain Dr gave him a prescription for Elavil, but he refuses to fill it because he had bad side effects back at the beginning of this journey, when they always try you on Elavil first....it made him very faint and spaghetti legged...he was working still then, oh and he cried too at work during one of the faint times....but he WAS on a bunch of completely different other meds at that time too, so I suggested maybe he give it a try again now before he starts work again, to see if it would help, but he won't. He also still has Wellbutrin which he has tried mixed with both Prozac and Zoloft but since both gave him bad side effects he's afraid to try it with anything else, thinks it could be part of the problem. :confused:

So anyway, that's the scoop for now, I'll keep you guys informed when I can!

I hope you all have low pain days that are also moderately tempered so you do not feel like knives of ice are stabbing you the instant you walk outside, as Joey does no matter HOW many layers he puts on first! :blob_fire

~Ange~ :jester:
ange,
When Joey first took the elavil, do you remember what time of day he took it?
Unlike zoloft and most others, elevil is best taken at night because of its sedative effects. Just the opposite of zoloft that would make you nevous anxios and sleepless
taken at night. And elavil will put the weight on as will neuronton.
As for the clonadine- half the BP meds have those warnings-have you ever looked at the beta blockers? Scarey as heck.
I've been taking time released magnesium chloride and I'm finding it helps with my circulation--and there is an additional benefit that I didn't know about. It's helping my depression! Could be worth looking into. I say Magnesium chloride because other forms act like a laxative. Wishing Joey relief. Susie L
Hi Saluki! :wave:

Thanks for the suggestions~I'll print this out and show it to Joey! :)

When he took the Elavil before I remember he was taking it at bedtime, and he'd have the problems at work the next morning, and the Dr. told him to back up his dosage time to dinnertime instead, since it seemed that the effects had not worn off enough at work time...but he hated it and wanted to quit anyway. :p

I'll keep you informed how it goes!

I hope you all have low pain days! :)

~Ange~ :jester:
:confused: :confused: :confused: :( Hi I Had A Trail Lidocaine Infusion For 1 Day But I Could Only Tolerate 25 Minutes Due To Chest Pain And Hyper Ventilation. My Rsd Doctor Wants Me To Stay A Week In A Controlled Setting To See If I Can Tolerate It. Did Your Doc Tell You This Is Not A Cure. How Did You Tolerate It And Did It Help. I'm Scared To Try Again





All times are GMT -7. The time now is 09:15 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!